# SDR 20001101SH030

- Difficulty date: October 16, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N52AZ
- Make and model: Bell 407
- Aircraft serial: 53380
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tube
- Part number: 407001026101
- Condition: Damaged
- Location: Bellcrank
- Part time: 290 hours
- Component: Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEDULED INSPECTION, MECHANICAL DAMAGE FROM AFT BOLTHEAD AT AFT BELLCRANK.  REPLACED WITH NEW CONTROL TUBE FROM BELL HELICOPTER.
